# SDR SIMA983302

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350SB
- Make and model: Snias AS350B
- Aircraft serial: 2196
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7225280572
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLD - FLT 3427 - FLIGHT ATTENDANTS EMERGENCY LIGHTS ARMED INDICATOR DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLIGHT ATTENDANT LIGHT CONTROL PANEL.  OPERATIONAL CHECK GOOD.  (M)
